i was one's a man with the problem of weak erection,because of too much masturbation during my young age,until i saw the post of some persons testifying about one Dr Izu,who can cure the problem of weak erection,i also contacted him and he told me all i need to do.that was how i got the treatment,and now am cured permanently.am free again.Any one with such problem can also contact him on +2349038504409 or izujohn9@gmail.com
An initial approach to medical therapy should consider reversible medical problems that may contribute to erectile dysfunction. Included in this should be assessment of the possibility of medication-induced erectile dysfunction with consideration for reduction of polypharmacy and/or substitution of medications with lower probability of inducing erectile dysfunction.
The information shared on our websites is information developed solely from internal experts on the subject matter, including medical advisory boards, who have developed guidelines for our patient content. This material does not constitute medical advice. It is intended for informational purposes only. No one associated with the National Kidney Foundation will answer medical questions via e-mail. Please consult a physician for specific treatment recommendations.
Alprostadil should not be used in men with urethral stricture (scarring and narrowing of the tube that urine and the ejaculate pass through), balanitis (inflammation/infection of the glans [tip] of the penis, severe hypospadias (a condition where the opening of the urethra is not at the tip of the penis, rather on the underside of the penis), penile curvature (abnormal bend to the penis), and urethritis (inflammation/infection of the urethra).

The time the dose should be taken and how long the effects last depend on the medication used. The most common side effect of these medications is a headache. However, there is a potential for certain dangerous drug interactions. Anyone prescribed this medication must let his doctor know about any medications he's on, and especially if he's taking nitrates (e.g., nitroglycerin spray, nitroglycerin pills, or nitroglycerin patch) for heart problems.


Maybe your performance issues stem from feelings of discomfort relating to something you've done. Are you having trouble performing because you're feeling uncertain about whether you really love your partner? Or because you feel like you crossed a line in terms of infidelity and now the guilt is tearing you up inside? Maybe your conscience is what's wreaking havoc with your sex.

He can follow the common general physical advice: Sleep well, eat well, exercise, and moderate or abstain from drinking and drugs. He can also visit the doctor to see if there’s any medical reason for his condition (anything from heart disease to diabetes and obesity). Sometimes, impotence is a side effect of prescription drugs. If his anxiety is extreme, it never hurts to see a professional therapist. Whenever there’s even a chance of a medical problem, my advice is always: Why not check with a professional?
Lifestyle choices that impair blood circulation can contribute to ED. Smoking, excessive drinking, and drug abuse may damage the blood vessels and reduce blood flow to the penis. Smoking makes men with atherosclerosis particularly vulnerable to ED. Being overweight and getting too little exercise also contribute to ED.  Studies indicate that men who exercise regularly have a lower risk of ED.
×